ABOUT US
JOURNALS
ANNUAL SUBSCRIPTION
OUR TEAM
Join Us

Bulletin of Pure and Applied Sciences- Math& Stat. (Started in 1982)
eISSN: 2320-3226
pISSN: 0970-6577
Impact Factor: 4.895 (2017)
DOI: 10.5958/2320-3226
Editor-in-Chief:  Prof. Dr. Lalit Mohan Upadhyaya
About Journal More Archive Visit IndianJournals.com
Current Issue
Archive
Guide for Authors
Journal's Ethics & Policies
Editorial Board
Reviewer Board
Indexing
UGC Protocol Part 1
 
Article Details

Bulletin of Pure and Applied Sciences- Math& Stat. (Started in 1982)
Year : 2019, Volume & Issue : BPAS-Maths & Stat 38E(1), JAN-JUN 2019
Page No. : 289-296, Article Type : Original Aticle
Article DOI : 10.5958/2320-3226.2019.00028.6 (Received on 29.02.2019 Revised on 29.04.2019 Accepted on 30.05.2019)

MAJORITY DOM- CHROMATIC SET OF A GRAPH

J. Joseline Manora1,*, R. Mekala2
Author’s Affiliation : 1Associate Professor, P.G. & Research Department of Mathematics, Tranquebar Bishop Manikam Luthern College, Porayar, Tamil Nadu 609307, India. E-mail: [email protected] 2Research Scholar, Department of Mathematics, E.G.S. Pillai Arts and Science College, Nagapattinam, Tamil Nadu 611002 , India. E--mail: [email protected]

Corresponding Author : J. Joseline Manora, P.G. & Reserch Department of Mathematics, Tranquebar Bishop Manikam Luthern College, Porayar, Tamil Nadu 609307, India.,
E-Mail:-[email protected]


Abstract

This paper introduces majority dominating chromatic set of a graph G. The Majority Dom – Chromatic number (G) of G is investigated for some classes of graphs. Also Bounds of  (G) and the relationship between other graph parameters are studied.

2010 Mathematics Subject Classification: 05C69.

Keywords

Dom-Chromatic Set, Majority Dom – Chromatic number.
Download Now
 

All rights reserved. Website Designed and Maintained by LASERWEBMAKER.COM

Publisher Ethics & Policies    |Downloads    |    Article Submission   |    Payment    |    Contact Us